# SDR AALA202306011157

- Difficulty date: May 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 61,731 hours, 36,393 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Clogged
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS BURNING SMELL LIKE A HAIR DRYER IN BACK GALLEY FOR A SHORT DURATION AFTER TAKE OFF. ACTIVE SMELL AFTER LANDING AND WHILE AT THE GATE. ACCOMPLISHED JOB CARD 26L00021001 FOUND CLOGGED AFT GALLEY FAN FILTERS. REPLACED 2 FILTERS. NO SMELL PRESENT.
